# SDR ASAA2019042489113

- Difficulty date: April 8, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASS COMPT FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 294.5 AND STA 312 AT LB 12 HAS CORR ON UPPER SURFACE. GROUNDED - YES. REMOVED,DRILLED, LOCATED AND INSTALLED NEW INTERCOSTAL IAW BDWG #141A5600 W 1" O .080" R 0.0" L 6" D .080".
